# SDR DALA2025032802309

- Difficulty date: March 27, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 77,973 hours, 9,874 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 DURING HCK AT STAG (CAN), CHAFING WAS FOUND ON THE FUSELAGE SKIN FROM FR 54 TO FR 55, STR 47R TO STR 50R COMMON TO THE 198GB WIN GTO BODY FAIRING. CORRECTIVE ACTION: COMPLIED WITH ERA 624941-33. (0880885)
